# SDR GUUA95652032610A

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 26,052 hours, 32,988 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CABIN DOOR HANDLE HARD TO ROTATE AND LOCK.  ADJUSTED AFT UPPER CAMS ON AIRSTAIR DOOR FRAME.  OPS CHECK GOOD.
